# SDR CALA2016080400497

- Difficulty date: August 4, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 96,563 hours, 15,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143T50188
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

U-CHANNEL IS CORRODED UNDER WEB AT FWD CARGO DOOR SURROUND BS 490, RBL 29.  U-CHANNEL FOUND TO HAVE 100% MATERIAL LOSS AT FWD CARGO DOOR SURROUND.  REMOVED & REPLACED THE CHANNEL IAW SRM 51-40-05 FIG 2, SRM 51-40-02 FIG 12 & DWG 143T5018.
